# SDR 96UAL900138

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9001U
- Make and model: Boeing 737222
- Aircraft serial: 19039
- Engine: Pwa JT8D7B
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21B37C011
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, HEAVY SMOKE IN COCKPIT AND CABIN.  TURNED RIGHT PACK OFF AND THEN LEFT PACK, NO HELP.  CREW TURNED OFF SOME ELECTRICAL FUNCTIONS AND SMOKE WAS SOMEWHAT BETTER ON APPROACH.  SOURCE OF SMOKE MAYBE OIL OR ELECTRICAL.  OIL WAS FOUND IN THE LEFT PACK SYSTEM.  THE COALESCER BAG WAS REPLACED AND A PACK BURNOUT WAS ACCOMPLISHED.
